# SDR F3LA2014091201071

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 32,032 hours, 12,555 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: G1L12425
- Part serial: 20179
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK DROPPED IN ROW 8 ABC.  MASKS WERE REPACKED & PLACED ON MEL.  WHEN MX TESTED THE O2 MASK RELEASE TO CLEAR MEL LP 703180, ROW 8 ABC FAILED TO RELEASE.  R & R ROW 8 ABC EMER OXYGEN CONTAINER.  OPERATIONS CHECKED NORMAL IAW AMM 35-21-41 PB 401.
